Visible to the public Control of Linear Switched Systems with Receding Horizon Modal InformationConflict Detection Enabled

TitleControl of Linear Switched Systems with Receding Horizon Modal Information
Publication TypeJournal Article
Year of Publication2014
AuthorsRay Essick, University of Illinois at Urbana-Champaign, Ji-Woong Lee, Pennsylvania State University, Geir Dullerud, University of Illinois at Urbana-Champaign
JournalIEEE Transactions on Automatic Control
Volume59
Start Page2340
Issue9
KeywordsH infinity control, H2 control, hybrid systems, linear matrix inequalities, stability, switched systems, UIUC, uniform exponential
Abstract

We provide an exact solution to two performance problems--one of disturbance attenuation and one of windowed variance minimization--subject to exponential stability. Considered are switched systems, whose parameters come from a finite set and switch according to a language such as that specified by an automaton. The controllers are path-dependent, having finite memory of past plant parameters and finite foreknowledge of future parameters. Exact, convex synthesis conditions for each performance problem are expressed in terms of nested linear matrix inequalities. The resulting semidefinite programming problem may be solved offline to arrive at a suitable controller. A notion of path-by-path performance is introduced for each performance problem, leading to improved system performance. Non-regular switching languages are considered and the results are extended to these languages. Two simple, physically motivated examples are given to demonstrate the application of these results.

URLhttps://publish.illinois.edu/science-of-security-lablet/files/2014/06/Control-of-Linear-Switched-Sys...
Citation Keynode-23378

Other available formats:

Control of Linear Switched Systems With Receding Horizon Modal Information